# SDR AALA201603039004

- Difficulty date: March 2, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 46,289 hours, 26,622 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  DOOR 1L WILL NOT ARM.  HANDLE SPRINGS BACK OUT OF ARMED POSITION.  DETERMINED THAT THE GIRT BAR AREA WAS DIRTY & THE SLIDE SHROUD TIE DOWN STRAP WAS NOT SECURED.  CORRECTED THESE ITEMS BY CLEANING & LUBRICATING THE GIRT BAR & SECURING THE SHROUD TIE DOWN STRAP.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
